# SDR SWAA2016050251460

- Difficulty date: April 14, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 111A1512
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW AFT FACE BULKHEAD BRACKET CRACKED, AT BS 663.75, RBL 15, AT LOWER FUSELAGE.  R & R BRACKET IAW SRM & DWG.
